ITP OpenIR

Browse/Search Results:  1-5 of 5 Help

Selected(0)Clear Items/Page:    Sort:
Prolongation structure of semi-discrete nonlinear evolution equations 期刊论文
COMMUNICATIONS IN THEORETICAL PHYSICS, 2007, 卷号: 48, 期号: 4, 页码: 591-600
Authors:  Bai Yong-Qiang;  Wu Ke;  Guo Han-Ying;  Zhao Wei-Zhong;  Bai, YQ , Henan Univ, Inst Math, Kaifeng 475004, Peoples R China
Adobe PDF(110Kb)  |  Favorite  |  View/Download:427/15  |  Submit date:2012/08/02
Noncommutative Differential-calculus  Heisenberg-ferromagnet Model  Gauge-theory  Backlund-transformations  Geometry  Algebra  
On variations in discrete mechanics and field theory 期刊论文
JOURNAL OF MATHEMATICAL PHYSICS, 2003, 卷号: 44, 期号: 12, 页码: 5978-6004
Authors:  Guo, HY;  Wu, K;  Guo, HY , China Ctr Adv Sci & Technol, POB 8730, Beijing 100080, Peoples R China.
Adobe PDF(606Kb)  |  Favorite  |  View/Download:102/17  |  Submit date:2012/08/30
Euler-lagrange Cohomology  Noncommutative Differential-calculus  Multisymplectic Structures  Integrators  Principles  Formalism  Versions  
On symplectic and multisymplectic structures and their discrete versions in Lagrangian formalism 期刊论文
COMMUNICATIONS IN THEORETICAL PHYSICS, 2001, 卷号: 35, 期号: 6, 页码: 703-710
Authors:  Guo, HY;  Li, YQ;  Wu, K;  Guo, HY , Acad Sinica, Inst Theoret Phys, POB 2735, Beijing 100080, Peoples R China.
Adobe PDF(200Kb)  |  Favorite  |  View/Download:93/15  |  Submit date:2012/08/29
Noncommutative Differential-calculus  
A note on symplectic algorithm 期刊论文
COMMUNICATIONS IN THEORETICAL PHYSICS, 2001, 卷号: 36, 期号: 1, 页码: 11-18
Authors:  Guo, HY;  Li, YQ;  Wu, K;  Guo, HY , Acad Sinica, Inst Theoret Phys, POB 2735, Beijing 100080, Peoples R China.
Adobe PDF(170Kb)  |  Favorite  |  View/Download:99/32  |  Submit date:2012/08/29
Noncommutative Differential-calculus  
Discrete variation, Euler-Lagrange cohomology and symplectic, multisymplectic structures 会议论文
NONEQUILIBRIUM AND NONLINEAR DYNAMICS IN NUCLEAR AND OTHER FINITE SYSTEMS, BEIJING, PEOPLES R CHINA, MAY 21-25, 2001
Authors:  Guo, HY;  Wu, K
Favorite  |  View/Download:0/0  |  Submit date:2019/07/24
NONCOMMUTATIVE DIFFERENTIAL-CALCULUS